advertisement
Question
Posted by: Anonymous | 2009/05/19

Bleeding after Period

Hi. I am on the pill Ginette and After my period finishes about 2 or 3 days later I seem to bleed in the morning and sometimes during the day but very little. It is red blood and not brown. This continues for about 3 days then stops. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably the last bits of old blood coming down. See your gynaecologist if you are worried.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement